# SDR MASA2025101100084

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 20,189 hours, 12,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 EMERGENCY CEILING LIGHT INOPERATIVE.  REPLACED EMERGENCY CEILING LIGHT.
